# SDR SWIA200617241

- Difficulty date: September 30, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 9,463 hours, 7,332 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MESSAGE AT FLAPS 45 DEGREES, RETURNED TO FIELD.  RERIGGED BOTH BPSU'S AND FECU POT'S IAW MM 27-51-10-220-005.  OPERATIONAL CHECKS GOOD.
